MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the instructions for use (ifu) for the gore® excluder® aaa endoprostheses; adverse events that may occur include, but are not limited to include: vascular spasm or vascular trauma (e.G., ilio-femoral vessel dissection, bleeding, rupture, death), arterial or venous thrombosis and / or pseudoaneurysm.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm with and was implanted with gore® excluder® aaa endoprostheses.The main body was implanted on the with the placement of the ipsilateral leg on the left side within the left common iliac artery.The procedure was finished with no evidence of endoleak or dissection reported.In (b)(6) 2018, the patient underwent follow-up examination which revealed a dissection of the left external iliac artery.The cause of the dissection was unknown, but the dissection had not been observed on the previous follow-up computed tomography scans and it occurred outside the treated region.The physician stated it was not a iatrogenic dissection.The physician decided to take a wait-and-see approach for the dissection.On (b)(6) 2019, the patient presented to the hospital complaining of gluteal muscle claudication.It was revealed that abi (ankle brachial pressure index) had decreased (abi = 0.4), and the ipsilateral leg and the left external iliac artery showed stenosis due to thrombosis.The patient emergently underwent re-intervention for treatment of the stenosis.Percutaneous transluminal angioplasty (pta) was performed in the stenosed region.A balloon-expandable viabahn endoprosthesis was implanted in the left external iliac artery, and a contralateral leg component was implanted bridging the pxt261416 and the viabahn.The blood flow was restored.The patient tolerated the procedure.The physician stated that the dissection of the left external iliac artery was contributed to the stenosis.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8505344
Report Number2953161-2019-00032
Device Sequence Number16519302
Product Code MIH
UDI-Device Identifier00733132610235
UDI-Public00733132610235
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue NumberPXT261416
Device Lot Number11112651
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age89 YR